# SDR USAA2009030490499

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 25,589 hours, 9,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3583
- Condition: Low Pressure
- Location: Lt Door
- Part time: 25,589 hours, 9,295 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 753 - PHL - EMERGENCY EQUIPMENT - PILOT REPORTED CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED MID LEFT DOOR ASSIST BOTTLE AND RESET CIDS SYSTEM.
